Universiti Teknologi Malaysia Institutional Repository

Cartesian product of interval-valued fuzzy ideals in ordered semigroup

Hidayat, Ullah Khan and Khan, Asghar and Sarmin, Nor Haniza (2016) Cartesian product of interval-valued fuzzy ideals in ordered semigroup. Journal of Prime Research in Mathematics, 12 (1). pp. 120-129. ISSN 1817-3462

Full text not available from this repository.

Official URL: http://www.scopus.com

Abstract

Interval-valued fuzzy set theory is a more generalized theory that can deal with real world problems more precisely than ordinary fuzzy set theory. In this paper, the concepts of interval-valued fuzzy (prime, semiprime) ideal and the Cartesian product of interval-valued fuzzy subsets have been introduced. Some interesting results about Cartesian product of interval-valued fuzzy ideals, interval-valued fuzzy prime ideals, interval- valued fuzzy semiprime ideals, interval-valued fuzzy bi-ideals and interval- valued fuzzy interior ideals in ordered semigroups are obtained. The pur- port of this paper is to link ordinary ideals with interval-valued fuzzy ideals by means of level subset of Cartesian product of interval-valued fuzzy sub- sets.

Item Type:Article
Additional Information:RADIS System Ref No:PB/2016/05748; Published in SCOPUS
Subjects:Q Science
Divisions:Science
ID Code:68243
Deposited By: Haliza Zainal
Deposited On:01 Nov 2017 11:26
Last Modified:20 Nov 2017 16:52

Repository Staff Only: item control page